# SDR AALA972506

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1757A
- Make and model: Doug MD-11
- Aircraft serial: 48505
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724
- Condition: Contamined
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

MIA - FLT 0901 - AFTER AIRCRAFT TAXIED IN, THE NR 1 TIRE AND BRAKE ASSEMBLY CAUGHT FIRE.  EXTINGUISHED FIRE WITH GATE FIRE EXTINGUISHER.  SUSPECT EXCESSIVE GREASE ON AXLE AS CAUSE OF FIRE.  REPLACED NR 1 BRAKE AND TIRE ASSEMBLY, ACCOMPLISHED HIGH ENERGY INSPECTION ON AXLE ASSEMBLY.  NO ABNORMALITIES DETECTED.  INSPECTED LEFT MAIN LANDING GEAR AND ADJACENT AREA FOR DAMAGE AND LEAKAGE, NONE FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
